... week, then increased to 60mg. I felt it the very first day I took it. I felt very calm and relaxed. The last 3 days I've been feeling irritable and grouchy/cranky. I had a follow up visit with my doctor today. She said it's not uncommon to feel good at first, then go through a shaky patch, then feel good again. Has anyone had this type of experience or heard of this?
Your doctor is right. It is not uncommon to get a honeymoon period of a few days when starting an antidepressant and then not feel so good. I have had this experience with a few meds I have taken. Try to stay with it for 2-4 weeks to see if it will be the med for you.
Hope things get better soon :)
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Dec 2014 • 4 answers
Updated 11 Jan 2015 • 5 answers
Cymbalta - I was previously on 30mg 2x per day and had to stop taking it bc I was pregnant. I have 3
Updated 3 Mar 2015 • 2 answers
Updated 31 Mar 2016 • 1 answer
Updated 12 Nov 2017 • 1 answer